Top
30
Doctor insights on: Combiflam For Children

Share
1

1
Why combiflam is not good for female body?

Why combiflam is not good for female body?

???????: It is a pill that has both tylenol (acetaminophen) and Ibuprofen (advil) in it. It is ok for females to take it unless you are pregnant, allergic to either of the ingredients or have another contraindication to taking either ingredient. ...Read more

2

2
Which disease we have to suffer if we took an overdose of combiflam?

Which disease we have to suffer if we took an overdose of combiflam?

Liver, stomach etc.: Combiflam contains Acetaminophen and ibuprofen. The former can lead to severe liver disease, and thelatter can cause GI bleeding, kidney and liver disease. Don'tmess with those drugs. Talk it iver with your physician. ...Read more

3

3
Can combiflam recommended in mentrual pain?

Can combiflam recommended in mentrual pain?

Cobiflam: Is a combination of two analgesic medications and is not contra-indicated for use for menstrual cramps. ...Read more

4

4
Side effects of combiflam frequent uses?

Side effects of combiflam frequent uses?

Ulcers, kidney injur: Most common is Risk of gastritis and peptic ulcer disease. Can also cause kidney injury. Avoid taking on empty stomach. ...Read more

5

5
If we take 8 tablets of combiflam nd after few months we started taking 2 tablets of crocin for some days....what are the side effects on our health?

If we take 8 tablets of combiflam nd after few months we started taking 2 tablets of crocin for some days....what are the side effects on our health?

Unknown drugs: These are either foreign drugs or brand names for supplements that are not widely known. You'll have to give more information about what they are. ...Read more

7

7
Can I give my 1.5yr old combiflam syrup for fever?

Can I give my 1.5yr old combiflam syrup for fever?

Yes: Combiflam is a combination of Paracetemol/Acetaminophen and ibuprofen. Is a fever and pain relief medication. The combination of the two drugs in Combiflam seems to be more effective than the individual drugs would provide when taken separately. ...Read more

8

8
Can I take naproxen and combiflam together?

Can I take naproxen and combiflam together?

No: Combiflam contains an NSAID + acetaminophen; Naproxen is an NSAID as well. Taking these medications together can have a serious negative effect on the kidney's as well as increase bleeding risks. ...Read more

9

9
I just put otobiotic plus ear drops and started paining very badly. Taken combiflam. Please help it is paining very badly.?

I just put otobiotic plus ear drops and started paining very badly. Taken combiflam. Please help it is paining very badly.?

Stop the drops: You should go see a physician so they could get a good look at your ear and treat you. If you have been putting the drops in for a while, then there is a change. If you just started them then you may have to give them time. ...Read more

11

11
My boyfriend has a lot of pain in his testes but we can't help it because till marriage. Combiflam helps stop the pain for a while, can any lotion help?

My boyfriend has a lot of pain in his testes but we can't help it because till marriage. Combiflam helps stop the pain for a while, can any lotion help?

Need diagnosis: As before, you need a diagnosis. The combiflam is acetominophen (tylenol) and Ibuprofen which will help with pain, but you do not know what you are treating. Get him checked out and see what the pain is from. Good luck. ...Read more

12

12
I am advised to take 20mg combiflam tablets for 10 days along with minoz oz 100mg for pimple treatment. I don't have pain anywhere. Is it ok to continu?

I am advised to take 20mg combiflam tablets for 10 days along with minoz oz 100mg for pimple treatment. I don't have pain anywhere. Is it ok to continu?

Acne????: Neither acetominophen nor Ibuprofen will help acne. I do not know "minoz oz". If this is minocycloine, then it is useful for acne as a small dose for many months. For adult women who are not pregnant, the most effective treatment is spironolactone.. ...Read more

13

13
Can I take combiflam as a painkiller for my heel sprain?

Can I take combiflam as a painkiller for my heel sprain?

Combiflam: Combiflam is a combination of tylenol (acetaminophen) and ibuprofen, which would work well in helping with the pain and inflammation related to your injury. ...Read more

14

14
“i am suffering from jaundice, now recovering. Now my SGPT level is 400 and total S. bilirubin is 6.50. can I take combiflam tablet for pain killers a?

“i am suffering from jaundice, now recovering. Now my SGPT level is 400 and total S. bilirubin is 6.50. can I take combiflam tablet for pain killers a?

Combiflam: Combiflam is a combination of ibuprofen and paracetamol (acetaminophen), which should be avoided in patients with active liver disease. You don't specify what is causing your liver disease and what has been done to treat it. I think you should address the issue of what pain relievers to use with your liver doctor. Good luck. ...Read more

15

15
Can I take embiotic for throat ache. And combiflam for headache?

Can I take embiotic for throat ache. And combiflam for headache?

Head ; throat pain.: Yes, you can take combiflan for these symptoms as long as you don't have any allergies to tylenol (acetaminophen) or ibuprofen. Do you mean antibiotic (vs embiotic)? For significant sore throat with swollen tonsils / lymph nodes – see physician ; get a strep throat test/ culture. If you have strep throat, antibiotic therapy is imperative to prevent future complications. ...Read more

18

18
What pain medicine has the least side effects? Worried about recalls of acetaminophen, ibuprofen and nsaids?

What pain medicine has the least side effects? Worried about recalls of acetaminophen, ibuprofen and nsaids?

Acetaminophen: Other than for the cyanide scare of 1982 (which has been effectively prevented since by changes in packaging), Acetaminophen has not been recalled and tends to have fewer side effects than nsaids. It is effective for lowering fever and is good pain reliever for mild pain. It doesn't cause bleeding and doesn't upset the stomach at prescribed doses. ...Read more

20

20
I've been getting a pain in my leg for a couple of months! I've tried tylenol, (acetaminophen) ibuprofen, heating pads n creams. What can I take for pain?

Please seek care!: A pain in your leg can be due to so many different things from sprained muscles or tendons to blood clots in the deep vein. So before you continue to self-treat this pain, which has been going on for a couple of months already, please go see a doctor to get the diagnosis and the appropriate treatment. ...Read more

21

21
I've taken Ambien w/ success b4 but thinking my headache that won't go away is a side affect. Have tried Tylenol, (acetaminophen) ibuprofen, immitrex---no relief.?

I've taken Ambien w/ success b4 but thinking my headache that won't go away is a side affect. Have tried Tylenol, (acetaminophen) ibuprofen, immitrex---no relief.?

May be: Headache is one of the common side effects of Ambien (zolpidem). Did the headaches begin when you started Ambien (zolpidem)? Contact your prescribing doctor and discuss this potential side effect with him/her. There are other sleep medications to consider. ...Read more

22

22
What are the real risks of giving acetaminophen/ibuprofen for teething in terms of liver or kidney damage? How much is too much? 12 month old.

What are the real risks of giving acetaminophen/ibuprofen for teething in terms of liver or kidney damage? How much is too much? 12 month old.

Short term: The key here is to use these medicines in the short term and only for specific reasons. In 20 years of medical practice I have never seen liver or kidney failure from parents judiciously using these medicines. Acetaminophen affects liver. Ibuprofen affects kidney. Use for a baby who is in pain or severe discomfort with a fever or earache, not "as a preventive" or "just in case". ...Read more

24

24
My back is killing me. It hurts to move, can't sleep. Pain radiates down leg leg. Fever off and on. Advil, tylenol, (acetaminophen) ibuprofen won't work.

My back is killing me. It hurts to move, can't sleep. Pain radiates down leg leg. Fever off and on. Advil, tylenol, (acetaminophen) ibuprofen won't work.

See pain management: Nerve impingement can be caused by nerve being sandwiched between two spinal bones, pressed by a bulging disc. It can cause muscle spasm and back pain and burning pain. This condition must be professionally managed. See an interventional pain management specialist for definitive diagnosis and management. Take care.
...Read more

26

26
My son had vaccines in each leg yesterday and can't walk today. He's in a lot of pain. Is this normal? What is the best remedy: ice tylenol (acetaminophen) ibuprofen

My son had vaccines in each leg yesterday and can't walk today. He's in a lot of pain. Is this normal? What is the best remedy: ice tylenol (acetaminophen) ibuprofen

Common side effect..: Local reaction at the injection site occurs in about 20% of patients. Usually this goes away in 1-2 days. Things to try: (1) cold pack - for initial pain or tenderness at the injection site, apply a cold pack or ice in a wet washcloth to the area for 20 minutes each hour as needed.
(2) pain medicine - give Acetaminophen (e.g., tylenol) or Ibuprofen by mouth. Do not give aspirin. ...Read more

27

27
Can regular pain relievers like Tylenol, (acetaminophen) ibuprofen, suppress a head ache caused by acute HIV?

Can regular pain relievers like Tylenol, (acetaminophen) ibuprofen, suppress a head ache caused by acute HIV?

Probably: There are no clinical trials addressing this specific question. It's likely that those drugs will reduce headache of acute HIV just as they reduce headache from many other causes. The response to the pain pill, however, CANNOT be used to diagnose what the CAUSE of a headache is. ...Read more

30

30
2yo with flu high fever puking chills sore throat cough runny nose he keeps spitting like his mouth taste bad! What to give besides tylenol (acetaminophen) ibuprofen?

2yo with flu high fever puking chills sore throat cough runny nose he keeps spitting like his mouth taste bad! What to give besides tylenol (acetaminophen) ibuprofen?

Clear fluids: Give small amounts of pedialyte of chicken broth sweetened with a small amount of sugar to prevent dehydration. If you start with 1/2 tsp every 10-15 minutes you can often give enough fluids to prevent or treat dehydration. Increase amount of 1/2 tsp every hour or so as tolerated. Your child sounds like one the pediatrician should see. May want to do a rapid strep screen & assess for dehydration. ...Read more